# SDR SWAA2022081933747

- Difficulty date: July 25, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 68,058 hours, 28,926 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W RAR SPAR T/E DEFLECTION CONTROL RIB PANEL VERTICAL BULB SEAL FITTING CRACKED @ FASTENER TAIL INB. MKD DOT / [01] REMOVEDND REPLACED BULB SEAL FITTING AT R/W REAR SPART T/E DEFLECTION CONTROL RIB PANEL VERTICAL. REF. SRM. 51-40-02-0G-0-A00279.;[02] CORRECTION FOR STEP #1 SHOULD READ: REMOVED AND REPLACED BULB SEAL FITTING AT R/W REAR SPAR T/E DEFLECTION CONTROL RIB PANEL AS PER B737-700 51-40-02-0-A00279;[03] VERIFIED STEP 3.
